CSpace
Subconvergence of finite elements and a self-adaptive algorithm
Zhu, QD; Lin, Q
1996-10-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume14Issue:4Pages:336-344
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1996VN48500005
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28860
Collection中国科学院数学与系统科学研究院
Affiliation1.SOUTHEAST UNIV,DEPT MECH & MATH,NANJING,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Zhu, QD,Lin, Q. Subconvergence of finite elements and a self-adaptive algorithm[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1996,14(4):336-344.
APA Zhu, QD,&Lin, Q.(1996).Subconvergence of finite elements and a self-adaptive algorithm.JOURNAL OF COMPUTATIONAL MATHEMATICS,14(4),336-344.
MLA Zhu, QD,et al."Subconvergence of finite elements and a self-adaptive algorithm".JOURNAL OF COMPUTATIONAL MATHEMATICS 14.4(1996):336-344.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, QD]'s Articles
[Lin, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, QD]'s Articles
[Lin, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, QD]'s Articles
[Lin, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.